# SDR AALA20031459

- Difficulty date: December 21, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DFW  EN ROUTE FLL-LAX CENTER HYDRAULIC SYSTEM DROPPED TO .34.  LANDED DFW WITHOUT INCIDENT.  REPLACED LEAKING CENTER HYDRAULIC SYSTEM ELECTRIC PUMP O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
